# SDR 97ZZZX2566

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864PA
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 075
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Release
- Part number: 3231103500000
- Condition: Stuck
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK/MIA - FLT 23 - 17:45 AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT IN EITHER NR 1 OR NR 2 SYSTEMS.  RETURNED TO JFK, NO FUEL DUMPED AND NORMAL LANDING, NO EMERGENCY DECLARED.  UPON  INSPECTION OF THE NOSE GEAR, FOUND GROUND MANUAL RELEASE HANDLE TO BE INT HE MID-RELEASE CONDITION.  RE-SECURED HANDLE.  PERFORMED SYSTEM OPERTIONAL CHECK IAW 32-20-00, FOUND TO FUNCTION NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
